# SDR 2006FA0000754

- Difficulty date: November 21, 2005
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N900JC
- Make and model: Lear 35LEAR
- Aircraft serial: 178
- Engine: Garrtt TFE73122B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS ALTIMETER AND ALTITUDE ALERTER WERE FLAGGED AND THE OVERSPEED WARNINGS WERE GOING OFF WHILE ON THE GROUND.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY AND TO REMAIN RVSM COMPLIANT.  THERE HAVE BEEN NO PRIOR REPORTS OF PROBLEMS WITH THIS SYSTEM IN THIS AIRCRAFT.  (K)
